# SDR VJ9800402

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AND LOWER MATING SURFACES OF STATIC DISCHARGE ATTACHMENTS CORRODED BEYOND LIMIT.  REMOVED CORROSION FROM ATTACH SURFACES OF STATIC DISCHARGE WICKS ON LT WING TRAILING EDGE  BETWEEN AILERON AND WING TIP.  CUT OUT CORRODED SKIN, FABRICATED REPAIR DOUBLERS, TREATED, PRIMED AND INSTALLED DOUBLER REPAIR.  CLEANED SEALANT FROM SKIN SURFACE IAW DC9 SRM 57-01-3, 57-31-3, 51-10-3 AND 51-30-2.
